# SDR UALA2012040602143

- Difficulty date: April 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 45,431 hours, 5,612 cycles
- Engine: Pwa PW40903
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 2U01310001
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP COULD NOT CLOSE AFT CARGO DOOR.  DOOR HAD TO BE MANUALLY CLOSED.   FOUND DOOR HANDLE UNLATCH PROXIMITY SWITCH WIRES OPEN IN HINGE AREA OF HARNESS 566-1162.  REPLACED HARNESS PER MM.  SYSTEM OPERATED NORMAL.
